Alert archive / Ohio / Flash Flood Watches in 2014
Flash Flood Watch 13, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood watch at Sep 10, 2014, 3:39 AM EDT for 8 counties in Kentucky; 8 counties in Indiana; 22 counties in Ohio. It took effect at Sep 10, 2014, 4:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2014, 3:39 AM EDT (07:39 UTC)
- In effect from
- Sep 10, 2014, 4:00 PM EDT
- Expired
- Sep 11, 2014, 5:44 AM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- None
All 38 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1992 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180 WGUS61 KILN 100739 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 339 AM EDT WED SEP 10 2014 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 101945- /O.NEW.KILN.FF.A.0013.140910T2000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER- WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON 339 AM EDT WED SEP 10 2014 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF INDIANA AND OHIO...INCLUDING THE FOLLOWING AREAS...IN INDIANA...FAYETTE IN...FRANKLIN IN... UNION IN AND WAYNE. IN OHIO...AUGLAIZE...BUTLER...CHAMPAIGN... CLARK...CLINTON...DARKE...DELAWARE...FAYETTE OH...FRANKLIN OH...GREENE...HARDIN...LOGAN...MADISON...MERCER...MIAMI... MONTGOMERY...PREBLE...SHELBY...UNION OH AND WARREN. * FROM THIS AFTERNOON THROUGH THURSDAY MORNING. * AN ADVANCING COLD FRONT WILL BRING THE POTENTIAL FOR HEAVY RAIN THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. FLASH FLOODING WILL BE POSSIBLE DUE TO EXPECTED RAINFALL FROM MULTIPLE WAVES OF SHOWERS AND THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS, CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
8 follow-up statements
280 WGUS61 KILN 101425 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 1025 AM EDT WED SEP 10 2014 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 110230- /O.CON.KILN.FF.A.0013.140910T2000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER- WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON 1025 AM EDT WED SEP 10 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF INDIANA AND OHIO...INCLUDING THE FOLLOWING AREAS... IN INDIANA...FAYETTE IN...FRANKLIN IN...UNION IN AND WAYNE. IN OHIO...AUGLAIZE...BUTLER...CHAMPAIGN...CLARK...CLINTON... DARKE...DELAWARE...FAYETTE OH...FRANKLIN OH...GREENE... HARDIN...LOGAN...MADISON...MERCER...MIAMI...MONTGOMERY... PREBLE...SHELBY...UNION OH AND WARREN. * FROM 4 PM EDT THIS AFTERNOON THROUGH THURSDAY MORNING * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY TONIGHT. SEVERAL ROUNDS OF STORMS ARE EXPECTED TO AFFECT THE REGION AHEAD OF THIS FRONT. WIDESPREAD RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE WITH LOCALIZED HIGHER AMOUNTS. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
660 WGUS61 KILN 102017 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT WED SEP 10 2014 INZ073>075-080-KYZ091>093-OHZ077-078-110600- /O.EXA.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-HAMILTON- CLERMONT- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...BURLINGTON...INDEPENDENCE...ALEXANDRIA... CINCINNATI...MILFORD 417 PM EDT WED SEP 10 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHEAST INDIANA... NORTHERN KENTUCKY AND SOUTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...DEARBORN...OHIO...RIPLEY AND SWITZERLAND. IN NORTHERN KENTUCKY...BOONE...CAMPBELL AND KENTON. IN SOUTHWEST OHIO...CLERMONT AND HAMILTON. * THROUGH THURSDAY MORNING * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY TONIGHT. SEVERAL ROUNDS OF STORMS ARE EXPECTED TO AFFECT THE REGION AHEAD OF THIS FRONT. WIDESPREAD RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE WITH LOCALIZED HIGHER AMOUNTS. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$ INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 110600- /O.CON.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER- WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON 417 PM EDT WED SEP 10 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF INDIANA AND OHIO...INCLUDING THE FOLLOWING AREAS... IN INDIANA...FAYETTE IN...FRANKLIN IN...UNION IN AND WAYNE. IN OHIO...AUGLAIZE...BUTLER...CHAMPAIGN...CLARK...CLINTON... DARKE...DELAWARE...FAYETTE OH...FRANKLIN OH...GREENE... HARDIN...LOGAN...MADISON...MERCER...MIAMI...MONTGOMERY... PREBLE...SHELBY...UNION OH AND WARREN. * THROUGH THURSDAY MORNING * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY TONIGHT. SEVERAL ROUNDS OF STORMS ARE EXPECTED TO AFFECT THE REGION AHEAD OF THIS FRONT. WIDESPREAD RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE WITH LOCALIZED HIGHER AMOUNTS. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
755 WGUS61 KILN 110241 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 1041 PM EDT WED SEP 10 2014 KYZ089-090-094>096-111000- /O.EXA.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-GALLATIN-OWEN-GRANT-PENDLETON- INCLUDING THE CITIES OF...CARROLLTON...WARSAW...OWENTON... WILLIAMSTOWN...FALMOUTH 1041 PM EDT WED SEP 10 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHERN KENTUCKY... INCLUDING THE FOLLOWING AREAS...CARROLL...GALLATIN...GRANT... OWEN AND PENDLETON. * UNTIL 8 AM EDT THURSDAY * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY LATER TONIGHT. SEVERAL ROUNDS OF STORMS ARE EXPECTED TO AFFECT THE REGION AHEAD OF THIS FRONT. THROUGH THURSDAY MORNING...WIDESPREAD RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE WITH LOCALIZED HIGHER AMOUNTS. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$ INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>055-060>063-070>072-077-078-111000- /O.CON.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...HAMILTON... LEBANON...WILMINGTON...CINCINNATI...MILFORD 1041 PM EDT WED SEP 10 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF INDIANA...NORTHERN KENTUCKY AND OHIO...INCLUDING THE FOLLOWING AREAS...IN INDIANA...DEARBORN...FAYETTE IN... FRANKLIN IN...OHIO...RIPLEY...SWITZERLAND...UNION IN AND WAYNE. IN NORTHERN KENTUCKY...BOONE...CAMPBELL AND KENTON. IN OHIO...AUGLAIZE...BUTLER...CHAMPAIGN...CLARK...CLERMONT... CLINTON...DARKE...DELAWARE...FAYETTE OH...FRANKLIN OH... GREENE...HAMILTON...HARDIN...LOGAN...MADISON...MERCER... MIAMI...MONTGOMERY...PREBLE...SHELBY...UNION OH AND WARREN. * UNTIL 8 AM EDT THURSDAY * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY LATER TONIGHT. SEVERAL ROUNDS OF STORMS ARE EXPECTED TO AFFECT THE REGION AHEAD OF THIS FRONT. WIDESPREAD RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE WITH LOCALIZED HIGHER AMOUNTS. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
269 WGUS61 KILN 110526 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 126 AM EDT THU SEP 11 2014 OHZ034-035-110630- /O.CAN.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER-AUGLAIZE- INCLUDING THE CITIES OF...CELINA...WAPAKONETA 126 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF WEST CENTRAL OHIO HAS BEEN CANCELLED. ALTHOUGH LIGHT RAIN WILL STILL BE POSSIBLE THE HEAVY RAIN HAS ENDED THUS ENDING THE FLASH FLOOD POTENTIAL. $$ INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-042>046-051>055- 060>063-070>072-077-078-111200- /O.CON.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...GREENVILLE... SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON... CINCINNATI...MILFORD 126 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF INDIANA...NORTHERN KENTUCKY AND OHIO...INCLUDING THE FOLLOWING AREAS...IN INDIANA...DEARBORN...FAYETTE IN... FRANKLIN IN...OHIO...RIPLEY...SWITZERLAND...UNION IN AND WAYNE. IN NORTHERN KENTUCKY...BOONE...CAMPBELL...CARROLL... GALLATIN...GRANT...KENTON...OWEN AND PENDLETON. IN OHIO... BUTLER...CHAMPAIGN...CLARK...CLERMONT...CLINTON...DARKE... DELAWARE...FAYETTE OH...FRANKLIN OH...GREENE...HAMILTON... HARDIN...LOGAN...MADISON...MIAMI...MONTGOMERY...PREBLE... SHELBY...UNION OH AND WARREN. * UNTIL 8 AM EDT THIS MORNING * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY OVERNIGHT. RAINFALL UPWARDS OF 1 TO 2 INCHES WILL BE POSSIBLE. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
762 WGUS61 KILN 110630 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 230 AM EDT THU SEP 11 2014 INZ050-058-059-066-OHZ026-042>045-051-052-060-061-110730- /O.CAN.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-DARKE-SHELBY-LOGAN- UNION OH-MIAMI-CHAMPAIGN-PREBLE-MONTGOMERY- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...PIQUA...URBANA...EATON...DAYTON 230 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF INDIANA AND OHIO HAS BEEN CANCELLED. ALTHOUGH LIGHT TO MODERATE RAIN WILL STILL BE POSSIBLE IN SOME AREAS THE HEAVY RAIN HAS ENDED THUS ENDING THE FLASH FLOOD POTENTIAL. $$ INZ073>075-080-KYZ089>096-OHZ046-053>055-062-063-070>072-077-078- 111200- /O.CON.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-DELAWARE-CLARK-MADISON-FRANKLIN OH- GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... DELAWARE...SPRINGFIELD...LONDON...COLUMBUS...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON... CINCINNATI...MILFORD 230 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST INDIANA...NORTHERN KENTUCKY AND OHIO... INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA... DEARBORN...OHIO...RIPLEY AND SWITZERLAND. IN NORTHERN KENTUCKY...BOONE...CAMPBELL...CARROLL...GALLATIN...GRANT... KENTON...OWEN AND PENDLETON. IN OHIO...BUTLER...CLARK... CLERMONT...CLINTON...DELAWARE...FAYETTE OH...FRANKLIN OH... GREENE...HAMILTON...MADISON AND WARREN. * UNTIL 8 AM EDT THIS MORNING * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY OVERNIGHT. RAINFALL UPWARDS OF 1 TO ISOLATED 2 INCHES WILL BE POSSIBLE. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
431 WGUS61 KILN 110708 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 308 AM EDT THU SEP 11 2014 INZ073-074-OHZ046-053>055-062-063-070>072-110815- /O.CAN.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIPLEY-DEARBORN-DELAWARE-CLARK-MADISON-FRANKLIN OH-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...DELAWARE... SPRINGFIELD...LONDON...COLUMBUS...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON 308 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA AND OHIO HAS BEEN CANCELLED. ALTHOUGH LIGHT TO MODERATE RAIN WILL STILL BE POSSIBLE IN SOME AREAS THE HEAVY RAIN HAS ENDED THUS ENDING THE FLASH FLOOD POTENTIAL. $$ INZ075-080-KYZ089>096-OHZ077-078-111200- /O.CON.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN- GRANT-PENDLETON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RISING SUN...VEVAY...CARROLLTON... WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON... WILLIAMSTOWN...FALMOUTH...CINCINNATI...MILFORD 308 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...OHIO AND SWITZERLAND. IN NORTHERN KENTUCKY...BOONE... CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...OWEN AND PENDLETON. IN SOUTHWEST OHIO...CLERMONT AND HAMILTON. * UNTIL 8 AM EDT THIS MORNING * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY EARLY THIS MORNING. RAINFALL UPWARDS OF 1 TO ISOLATED 2 INCHES WILL BE POSSIBLE. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
195 WGUS61 KILN 110857 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 457 AM EDT THU SEP 11 2014 INZ075-OHZ077-111000- /O.CAN.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OHIO-HAMILTON- INCLUDING THE CITIES OF...RISING SUN...CINCINNATI 457 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA AND SOUTHWEST OHIO HAS BEEN CANCELLED. ALTHOUGH LIGHT RAIN WILL STILL BE POSSIBLE IN SOME AREAS THE HEAVY RAIN HAS ENDED THUS ENDING THE FLASH FLOOD POTENTIAL. $$ INZ080-KYZ089>096-OHZ078-111200- /O.CON.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-CLERMONT- INCLUDING THE CITIES OF...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...MILFORD 457 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...SWITZERLAND. IN NORTHERN KENTUCKY...BOONE... CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...OWEN AND PENDLETON. IN SOUTHWEST OHIO...CLERMONT. * UNTIL 8 AM EDT THIS MORNING * A DEEPENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WITH AN ASSOCIATED COLD FRONT SWEEPING THROUGH THE OHIO VALLEY EARLY THIS MORNING. RAINFALL UPWARDS OF AN INCH WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. THIS WILL BRING THE POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$
831 WGUS61 KILN 110944 FFAILN FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON OH 544 AM EDT THU SEP 11 2014 INZ080-KYZ089>096-OHZ078-111045- /O.CAN.KILN.FF.A.0013.000000T0000Z-140911T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-CLERMONT- INCLUDING THE CITIES OF...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...MILFORD 544 AM EDT THU SEP 11 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA... NORTHERN KENTUCKY AND SOUTHWEST OHIO HAS BEEN CANCELLED. ALTHOUGH LIGHT TO MODERATE RAIN WILL STILL BE POSSIBLE IN SOME AREAS THE HEAVY RAIN HAS ENDED THUS ENDING THE FLASH FLOOD POTENTIAL. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Sep 10, 2:03 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 10, 2:03 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 203 AM EDT WED SEP 10 2014 .SYNOPSIS... DRY WEATHER IS EXPECTED TONIGHT UNDER WEAK HIGH PRESSURE. A STRONG COLD FRONT WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS LATE WEDNESDAY THROUGH EARLY THURSDAY. DRY CONDITIONS AND BELOW NORMAL TEMPERATURES ARE FORECAST FOR FRIDAY AS HIGH PRESSURE PUSHES IN BEHIND THE FRONT. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... REGION WILL REMAIN DRY OVERNIGHT AS IT SITS IN BETWEEN A DEPARTING HIGH PRESSURE CENTER OVER NEW ENGLAND AND AN ADVANCING COLD FRONT TO THE WEST. HIGHS CLOUDS ASSOCIATED WITH CONVECTION OVER THE PLAINS WILL GRADUALLY WORK IN OVERNIGHT...BUT MIGHT THIN SOME AS THEY DO. MEANWHILE TYPICAL RURAL AREAS HAVE COOLED OFF QUICKLY. LOWERED TEMPERATURES IN THOSE LOCATIONS FOR TONIGHT. LOWS WILL RANGE IN THE 60S. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... STRONG COLD FRONT TRAILING GREAT LAKES LOW PRESSURE WILL BE MOVING TOWARD THE AREA ON WEDNESDAY. MODELS SHOW SOME DIFFERENCE WITH RESPECT TO TIMING...WITH THE NAM SLOWER THAN THE GFS AND ECMWF. WENT WITH THE FASTER SOLUTION THAT HAS CONVECTION DEVELOPING MAINLY NORTHWEST OF DAY ON WEDNESDAY AFTERNOON. FRONT WILL BE WORKING ACROSS THE AREA WEDNESDAY NIGHT...CONTAINING A BAND OF WIDESPREAD SHOWERS AND THUNDERSTORMS. IN AN ENVIRONMENT OF STRONG WIND SHEAR BUT WEAK INSTABILITY...SOME THUNDERSTORMS COULD REACH SEVERE LIMITS...ESPECIALLY WHERE BOWING SEGMENTS FORM AHEAD OF THE FRONT. BETTER CHANCE FOR DAMAGING WINDS WILL BE EARLY IN THE EVENT ALONG AND NORTH OF I-71 WHERE MORE INSTABILITY WILL LINGER. HEAVY DOWNPOURS ARE EXPECTED IN AN AIRMASS HOLDING 220 PERCENT OF NORMAL PWAT. RATHER PROGRESSIVE NATURE OF THE FRONT AND DRY SOILS SHOULD PREVENT WIDESPREAD FLOODING...THOUGH LOCALIZED MINOR FLOODING WILL BE POSSIBLE. SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING. A BROAD AREA OF HIGH PRESSURE AND A DRY AIRMASS WILL BE BUILDING IN THURSDAY NIGHT. TEMPERATURES WILL CHANGING NOTABLY WITH THE FRONTAL PASSAGE. HIGHS IN THE 80S ARE FORECAST WEDNESDAY...DROPPING TO THE UPPER 60S TO MID 70S ON THURSDAY BEHIND THE FRONT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... PERIOD WILL BE DOMINATED BY HIGH PRESSURE BUILDING IN THE PLAINS AND THEN SETTLING OVER THE OHIO VALLEY/GREAT LAKES BY NEXT WEEK. NORTHERLY WINDS WILL USHER IN MUCH COOLER AND DRIER AIR TO THE REGION BEHIND A DEPARTING COLD FRONT. A WEAK SURFACE LOW MAY JAUNT NORTHEAST THROUGH THE GREAT LAKES REGION FRIDAY NIGHT AND EARLY SATURDAY...LEADING TO A LOW CHANCE OF SHOWERS...PARTICULARLY NRN/NWRN CWA. THE PREVIOUS MODEL RUNS WERE SHOWING SHOWERS DOWNSTREAM OF THE GREAT LAKES ON FRIDAY...INDICATIVE OF THE VERY COLD AIR ALOFT. A PASSING SPRINKLE COULD OCCUR FROM A GENERALLY CU-FILLED SKY BUT HAVE LEFT OUT OF THE FORECAST ATTM. DRY AIR WILL LET LOWS DROP TO THE UPPER 40S AND LOWER 50S...WITH HIGHS EXPECTED TO BE FALL-LIKE IN THE UPPER 60S TO LOWER 70S. THIS DRY AIRMASS HAS THE POTENTIAL FOR 30+ DEGREE SHIFTS IN DIURNALS GIVEN GOOD RADIATIONAL CONDITIONS. IF THE HIGH SETTLES OVER THE REGION FOR THE LATTER HALF OF THE FORECAST AND CLOUDS REMAIN AT BAY...SOME LARGER 35 OR 40 DEGREE DIURNALS COULD BE SEEN...MOST NOTABLY IN LOW LYING DRAINAGE AREAS WHERE NIGHTTIME LOWS COULD GET SNEAKY COLD. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... HIGH PRESSURE IS DEPARTING TO THE EAST TONIGHT AS LOW PRESSURE STRENGTHENS OVER THE UPPER MISSISSIPPI VALLEY. MID AND HIGH LEVEL CLOUDS WILL CONTINUE TO BE SWEPT EASTWARD FROM THUNDERSTORMS TO OUR WEST. FOR THE MOST PART THESE CLOUDS WILL INHIBIT FOG DEVELOPMENT...ALTHOUGH MVFR RESTRICTIONS STILL ARE POSSIBLE AT KLUK. IN ADDITION...SOME LOW LEVEL MOISTURE OVER CENTRAL OHIO MAY MANIFEST AS AN MVFR STRATUS DECK TOWARD MORNING...ESPECIALLY IF BREAKS CONTINUE IN THE CIRRUS. MVFR FOG MAY ALSO DEVELOP AT KLCK. DEEP LOW PRESSURE SYSTEM WILL TRACK TOWARD THE CENTRAL GREAT LAKES ON WEDNESDAY. THE ASSOCIATED STRONG WIND FIELDS WILL EASILY MIX DOWN WITH DAYTIME HEATING...WITH SOUTHERLY GUSTS IN THE 20-30KT RANGE POSSIBLE. A SUBTLE DISTURBANCE MAY COMBINE WITH ENOUGH INSTABILITY TO PRODUCE ISOLATED TO SCATTERED STORMS DURING THE MID TO LATE AFTERNOON NEAR THE WESTERN TAF SITES. COVERED THIS WITH A VCTS. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. CURRENT TIMING PUTS THIS LINE ARRIVING AT LEAST AFTER 02Z...AND POSSIBLY NOT UNTIL AFTER 06Z (END OF TAF PERIOD). STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS LINE...ALTHOUGH THE STORMS ARE EXPECTED TO GRADUALLY WEAKEN AS THEY CROSS THE AREA. OUTLOOK...THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING HOURS OF THURSDAY...POSSIBLY FOLLOWED BY A FEW HOURS OF MVFR CEILINGS AND VISIBILITY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...SITES SHORT TERM...CONIGLIO LONG TERM...FRANKS AVIATION...SNYDER
Hazardous weather outlook, Sep 9, 10:05 AM EDT, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1005 AM EDT TUE SEP 9 2014 INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>080-101415- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- 1005 AM EDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A STRONG COLD FRONT WEDNESDAY EVENING AND INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS EXPECTED TO BE THE PRIMARY THREAT. IN ADDITION...THESE STORMS MAY PRODUCE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ098>100-OHZ081-082-088-101415- ROBERTSON-MASON-LEWIS-ADAMS-PIKE-SCIOTO- 1005 AM EDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A STRONG COLD FRONT WEDNESDAY NIGHT AND INTO EARLY THURSDAY MORNING. GUSTY WINDS WILL BE POSSIBLE WITH SOME OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 5:16 PM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Sep 10, 5:40 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 35 min |
Nearby
Flash Flood Watches in Ohio, 2014Flash Flood Watches in Kentucky, 2014Flash Flood Watches in Indiana, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.